Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Piecewise polynomial approximation for large-scale digital calculators

Author: Joseph O. Harrison
Journal: Math. Comp. 3 (1949), 400-407
MSC: Primary 65.0X
Corrigendum: Math. Comp. 4 (1950), 180.
MathSciNet review: 0032202
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    J. F. Steffensen, Interpolation, Baltimore, 1927, p. 22. For a working list of coefficients and formulae relating to the Chebyshev Polynomials, see C. W. Jones, J. C. P. Miller, J. F. C. Conn, R. C. Pankhurst, “Tables of Chebyshev polynomials,” R. Soc. Edinb., Proc., v. 62A, 1946, p. 187-203. See MTAC, v. 2, p. 262. For proof see Stefan Kacmarz and Hugo Steinhaus, Theorie der Orthogonalreihen, Warsaw, 1935, p. 111-112. True values of $\sin x$ were obtained from NBSCL, Tables of Circular and Hyperbolic Sines and Cosines, New York, 1940.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society